Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Way below Xero

Member
  • Content Count

    17
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Way below Xero

  • Rank
    New Member
  1. I started the regimen like 3 wks ago and its been wicked but as of 2 days ago, i live in Darwin (australia) where it's like a million billion degrees in the shade and enough humidy to make an airborne ocean, just wanted to ask about sweating. When im inside its fine but outside everyone is like soaking, so would it have huge issues with my skin if the sweat keeps drying? I'm not sure what to do short of having 53 showers everyday. Should I be taking a towel round with me??? Just want my skin to
  2. From mine and my friend's expereiences with accutane, zits'll stop pushin through on the last month. Then the month after treatment will get better still. After then it's up to ur hormones and oil glands to behave but really, no one ends up with 100% perfect skin...i get 2-3 bumps every month (3 months after accutane). Always look at pre-accutane pics if u get stressed! I do. Good luck guys.
  3. Not many ppl come back here when they become all clear n stuff, but ive been off Accutane for like a year and I was asked to make a speech at...well it doesn't really matter and thought Id post it for anyone thinkin bout the drug. Soz if this offends anyone but its my opinion and i think its rite...u dont have to... A Far from Blemished Acne Treatment Thankyou for your kind invitation to speak tonight regarding Accutane – a drug that many of you would be aware is a treatment cur
  4. Thanx lostly...optimisitc it is! I just realised what the worst problem with accutane is. We take it for 5-7 long months where the changes are gradual at best so we forget what our skin used to look like. I found photos of my skin be4 accutane and it resembled a heavy rock climb. I guess i just gotta be grateful if at the end of this my skin is better than it was. I'm just hoping my 'after' pic will look like the one that came with my lil 'how to take accutane' manuel!
  5. theres exactly 7 days till I take my last pill of Accutane and i'm sooo not relieved...i'm scared as! Yea, I'm clear, which im stoked about but on sooo many boards on the net people say u know, it's all gonna come back, it's only a matter of time before u swell up and become a huge zit. My derm said the chances of my acne coming back was slim but i tend to believe the majority. I'm hoping [-o< that the board-posters were only trying not to raise hopes coz hell, acne sufferers arent usually o
  6. I just wanted everyone to write here how bad their acne was and how much progess had been made by the 4th month, and after finished treatment - if up to that...so if thats confusing, i wanted to know what it was like half way through and at the end. Try and not say totally cleared up unless all readness has gone and there aren't any bumbs...congrats if thats the case. I'm on my 4th month and i had moderate-severe acne...especially on my forehead and back. By now my back has totally cleared
  7. Ur moods do change a bit on accutane but if no-one told me one of the side-effects was emotional then i wouldn't have noticed. You might get upset n stuff but thats just to do with acne i think. Intial breakup was really harsh with me, most people have break outs but mine like, exploded out...not to put u off, my acne was severe when i started anyway. Depending on how much u care what others think, theres never really gonna be a perfect time for ur initial breakout so if ur acne sucks and it
  8. totally normal im guessing, i got tha same thing and i know at least 3 others that are the same. I got one more major breakout at the start of month 3 but its been under control for 4 weeks now, with one or two popping up and the rest healing. But i dont promise anything coz ur not actually spose to worry about it working or not till the end of the treatment. Ya gotta get some perspective 2, im sure ur acne is better than when it started but just worse than the last month. anyway, good luck
  9. For any treatment - including accutane - there is always 3 months before any permanent or noticable results. Acne sucks - we all know, but if u stress ur making it worse and making problems for urself mentally. Ya gotta be patient...wait 3 months then start thinkin bout changing treatment coz even accutane won't be the 'quick fix' u want. Hope things go well for ya. Take it easy.
  10. I know everyone deals with their zits in different ways - some pop (safely), some dont...just wondering if anyone can tell me which works betta. I cant help myself with popping and ive had bad acne for 5 yrs and now im on oratane so i gotta stop. :oops:
  11. Its not associated with the dosage, its dry skin - the universal side-effect im sure everyone on accutane gets. Im on 40 mg/day and I get the same thing. All u can do is leave the skin alone (dont pull off or anything), dont wash so much - maybe try once in the shower and once at night. If you have to wash more only use cold water and use moisteriser as much as possible, it sounds like u dont use enough. Hope that helps and muchly good luck. Take it berry easy.
  12. When I exercise (and therefore sweat) do i have to wash my face so it wont spawn eleventy seven new zits or is it better to leave my skin alone and just wash it later at night? Kinda wrong place to put the question but hey, im on oratane so yea, thanx for any help.
  13. wealhaveit, I wouldnt recommend it for mild acne coz the side-effects arent worth it. I mean ive got cystic and anything short of limb explosion would be fine as a side effect for me. But still, for moderate acne, accutane still works and is very worth it. My buddy had what id call moderate acne and took accutane and was baby-ass clear in 4 months. Basically ya just have to weigh out how badly acne is affecting u (mentally or otherwise) and how many side effects u'll put up with. Anti-biotic
  14. Well theres a couple things I can think of. First, whenever the weather changes really quick - like on HELLA hot days I get blood noses so just try to stay cool. The only other thing is to lower ur dosage next time u see your dermo. I wouldnt do the missing days thing, coz everytime your body gets used to a new intake of the drug, side effects will be different. But i neva really had any blood noses so Im not sure...hope it was maybe a lil helpful.
  15. Yea um im on the second month and nose bleeds only happen if i forcefully blow or somethin. but OMG rashes! basically to stop em ya have to put that high concentration moisteriser on religiously. Your skin is pretty close to tha sahara right now so the minute u dont moisterise, it'll crack and discolour. So just try that for bout 4 days and ya should have baby ass skin muchly soon. :wink:
×